Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
YanaGinPink

Amazing accutane and its Side effects

Hey guys
i wanna start with my own story. 20 years old suffering from acne for years. As an effective solution i have started accutane (30mg daily and im 48kgs)  im about to finish my 2nd month and i have only 2 spots on my face now and all my blackheads disappeared as well so im really happy with the results on my skin. However the Side effective..
İ dont have dryness at all like most people but i have terrible headaches, i cannot even wake up and leave my bed in the mornings. İ Just feel like crying because of the headaches and feeling so depressed. İ cannot go out, dont have any energy or motivation. 

İs there anyone who had such Side effects? İ dont wanna quit the medication because it works amazing for my skin. İs there any solution for Side effects? And i saw some comments that say that its Side effects can be long term and You May feel depressed or have serious Problems with Your Liver enzyms. Are these things right?

Thanks!

Share this post


Link to post
Share on other sites

Im also on 30mg/day..im into my 4th month and i never got headaches just dry skin and about depression..well..not really depressed but do feel bad because my skin hasn't responded to the medicine as it should have by now but I'm still continuing it. So I think you should hang in there and maybe talk to your derm About the headache

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×